Alert archive / Idaho / Wind Advisories in 2007
Wind Advisory 12, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Jun 25, 2007, 3:10 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2007, 3:10 PM MDT (21:10 UTC)
- Expired
- Jun 25, 2007, 9:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 252110 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 310 PM MDT MON JUN 25 2007 IDZ020-260300- /O.NEW.KPIH.WI.Y.0012.070625T2110Z-070626T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 310 PM MDT MON JUN 25 2007 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG WINDS HAVE DEVELOPED ACROSS THE ARCO DESERT THIS AFTERNOON. SOUTHWEST WINDS OF 30 TO 35 MPH ARE POSSIBLE FOR THE REMAINDER OF THE AFTERNOON...WITH GUSTS AROUND 45 MPH. THE WINDS ARE FORECAST TO SUBSIDE BELOW 30 MPH BY SUNSET. A WIND ADVISORY MEANS THAT WINDS GREATER THAN 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ021-260300- /O.CON.KPIH.LW.Y.0013.000000T0000Z-070626T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 310 PM MDT MON JUN 25 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SURFACE WINDS OF 10 TO 20 MPH AND GUSTS TO 30 MPH WILL AFFECT THE SNAKE RIVER PLAIN TODAY. THESE WINDS WILL GENERATE ROUGH WATER ON THE AMERICAN FALLS RESERVOIR. USERS OF THE RESERVOIR SHOULD EXERCISE CAUTION ON THE WATER TODAY OR AVOID WATER TRAVEL IF POSSIBLE. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. $$
1 follow-up statement
000 WWUS75 KPIH 260252 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 852 PM MDT MON JUN 25 2007 IDZ020-260400- /O.EXP.KPIH.WI.Y.0012.000000T0000Z-070626T0300Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY 852 PM MDT MON JUN 25 2007 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE WIND ADVISORY FOR THE UPPER SNAKE RIVER PLAIN WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 9 PM MDT THIS EVENING. WINDS ACROSS THE AREA HAVE BEGUN TO DECREASE BELOW ADVISORY CRITERIA AND WILL CONTINUE TO DECREASE AFTER SUNSET. $$ IDZ021-260400- /O.EXP.KPIH.LW.Y.0013.000000T0000Z-070626T0300Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 852 PM MDT MON JUN 25 2007 ...LAKE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... THE LAKE WIND ADVISORY FOR AMERICAN FALLS RESERVOIR WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 9 PM MDT THIS EVENING. WINDS NEAR THE RESERVOIR HAVE BEGUN TO DECREASE AND WILL CONTINUE TO DO SO AFTER SUNSET. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 25, 3:05 PM MDT, 5 minutes earlier.
Area forecast discussion, Jun 25, 3:05 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 305 PM MDT MON JUN 25 2007 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. WV SAT IMAGERY SHOWS CENTER OF UPPER LOW HAS PUSHED WELL INTO ALBERTA THIS AFTERNOON. TAIL OF MOISTURE EXTENDS THROUGH FCST AREA INTO OREGON BUT VIS/IR IMAGERY SHOWS CLEAR SKIES. SFC GRADIENT REMAINS TIGHT ACROSS FCST AREA. LAKE WIND ADVISORY REMAINS IN EFFECT INTO THIS EVENING. BUT HAVE ALSO ADDED WIND ADVISORY FOR IDZ020 UPPER SNAKE PLAIN WITH MESONET OBSERVATIONS SHOWING 30-PLUS MPH SUSTAINED WINDS AND OCCASIONAL GUSTS TO 45 MPH. BEST WINDS SHOULD BE REMAINDER OF THIS AFTERNOON TAPERING INTO EVENING HOURS AS GRADIENT RELAXES. GRADIENT CONTINUES TO RELAX OVERNIGHT WITH GENERALLY LIGHT WINDS EXPECTED THROUGH THE DAY TUESDAY. HOWEVER...SFC HIGH STRENGTHENS OVER MONTANA/WYOMING TUESDAY NIGHT. NORTHERLY GRADIENT PROGGED TO INCREASE ACROSS FCST AREA..PARTICULARLY NEAR DIVIDE. THUS BUMPED WINDS SOMEWHAT ACROSS UPPER SNAKE HIGHLANDS AND UPPER SNAKE PLAIN. DMH .LONG TERM... ONLY CHANGE TO CURRENT GRID PACKAGE WAS A SMALL INCREASE TO PRECIP COVERAGE WEDNESDAY AFTERNOON AND OVERNIGHT. 12Z NAM WAS MORE GENEROUS WITH MOISTURE PUSHING INTO THE REGION...AND WAS MORE AGGRESSIVE WITH SHORTAVE ENERGY PUSHING INTO THE REGION. AT THIS TIME...THINK ANY PRECIP RECIEVED WILL BE LIGHT AND CONFINED TO AREAS ALONG MONTANA BORDER. BEYOND THAT...GFS BEGINNING TO SETTLE ON A FRIDAY TIME FRAME FOR ENCROACHMENT OF NEXT COLD FRONT INTO INTERMOUNTAIN WEST. PRECIP AGAIN LOOKS LIMITED BUT HAVE LEFT WEAK POPS OVER HIGHEER TERRAIN IN COLLABORATION WITH NEIGHBORING OFFICES. DMH && .AVIATION...WEAK COLD FRONT KICKING UP WINDS BUT ONCE AT THE MID LEVELS ATMOSPHERE IS VERY STABLE AND NOT EXPECTING -TSRA ACTIVITY. WINDS WILL SUBSIDE AS ATMOSPHERE DECOUPLES TONIGHT AND THE INVERSION SETS IN. NOT EXPECTING A REPEAT OF WINDS WITH HIGH PRESSURE SETTING UP ALONG THE CONTDIVID. GRADIENT IN DIRECT OPPOSITION TO DIURNAL WIND IN THE AFTERNOON SO WIND SHOULD BE MUCH LIGHTER. EXPECT CONTINUED VFR FOR CIG AND VSBY AS HIGH DOMINATES. INSTABILITY DOES NOT DEVELOP UNDER THE HIGH UNTIL WED AFTERNOON. MESSICK && .FIRE WEATHER...WILL CONTINUE RED FLAG WARNING WITH HUMIDITY EXPECTED TO LOWER A BIT MORE THIS LATE AFTERNOON. CHALLIS NF ZONE 407 AND SOUTHERN SAWTOOTH ZONE 412 ALSO FLIRTING CLOSE TO THE LINE. NOT EXPECTING A REPEAT OF THE BREEZY CONDITIONS ON TUE WITH HIGH PRESSURE AT SURFACE SETTING UP OVER CONTDIVID. LACK OF WIND WILL ALLOW RH TO DROP INTO SINGLE DIGIT RANGE FOR MANY LOCATIONS WITH A STRONG WARM UP HOWEVER. WEATHER WILL BECOME MORE UNSTABLE ON WED AFTERNOON WHEN NEXT CHANCE OF CONVECTION OCCURS. ON FRI...NEXT UPSTREAM LOW GETS CLOSE ENOUGH TO BRING BACK WIND...POSSIBLE DRY THUNDERSTORMS...WHICH WILL REMAIN A THREAT INTO THE WEEKEND...ESPECIALLY WIND. MESSICK && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR IDZ407-409-410. LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR IDZ021. WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR IDZ020. &&
Hazardous weather outlook, Jun 25, 3:56 AM MDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 356 AM MDT MON JUN 25 2007 IDZ017>025-031-032-261200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 356 AM MDT MON JUN 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A TROUGH PASSAGE AND A TIGHTENING SURFACE PRESSURE GRADIENT WILL COMBINE FOR BREEZY CONDITIONS TODAY. THE WINDS ALONG WITH LOW RELATIVE HUMIDITY VALUES WILL CREATE CRITICAL FIRE WEATHER CONDITIONS OVER PORTIONS OF THE AREA...NAMELY IN THE SNAKE RIVER PLAIN. THE WINDS WILL ALSO CREATE LAKE WIND ADVISORY CONDITIONS ON THE AMERICAN FALLS RESERVOIR THROUGHOUT THE DAY. FOR THE LATEST DETAILS ON THE RED FLAG WARNING AND LAKE WIND ADVISORY GO TO WWW.WEATHER.GOV/POCATELLO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. DRY AND VERY WARM CONDITIONS WILL PERSIST AS SOUTHWEST FLOW REMAINS OVERHEAD. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 3:26 AM MDT | Lake Wind Advisory | PIH | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.